Table of Contents
Chinese Journal of Mathematics
Volume 2014 (2014), Article ID 565826, 13 pages
http://dx.doi.org/10.1155/2014/565826
Research Article

Dynamic Behaviour under Moving Distributed Masses of Nonuniform Rayleigh Beam with General Boundary Conditions

Department of Mathematical Sciences, Federal University of Technology, Akure, Ondo State 340271, Nigeria

Received 3 December 2013; Accepted 23 January 2014; Published 23 March 2014

Academic Editors: B. Sun and J. Sun

Copyright © 2014 Emem Ayankop Andi and Sunday Tunbosun Oni. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Emem Ayankop Andi and Sunday Tunbosun Oni, “Dynamic Behaviour under Moving Distributed Masses of Nonuniform Rayleigh Beam with General Boundary Conditions,” Chinese Journal of Mathematics, vol. 2014, Article ID 565826, 13 pages, 2014. doi:10.1155/2014/565826